# SDR F3LA200200365

- Difficulty date: October 18, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,708 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, A DENT WAS FOUND ON THE LT SIDE OF THE TAIL CONE, NEAR THE ELEVATOR ATTACH POINTS.  DENT WAS REPAIRED AND PAINTED IAW MAINTENANCE MANUAL 737-300 MM 51-21-99 AND SRM 51-70-06.
